Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Light inter-menstrual bleeding, stomach cramps, lower back pain. History of PCOS. Treatment?

Hi I was diagnosed with pcos last october and would have a period everry 3months and the last 2 month I ve had a period every month and for some reason I m light bleeding 2 weeks after my last pperiod which was the 7th of this month and I m gettin cramp pains in my stomach and my lower back and I keep feeling really dizzy and sick and liigh headed
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello ma'am and welcome.

There are various factors missing in your query like youe sexual status, history of medications, birth control, age, etc. Which is why it would be difficult to comment on the possible causes.

But the fact that you have been diagnosed with PCOS would be the most likely explanation for your presentation right now. Please meet youe doctor for a more elaborate evaluation, diagnosis and treatment accordingly. For now it is clear that you might have a hormonal imbalance and so we need to find the cause.

Hope this helps

Best wishes.
Answered: Fri, 11 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor